On products of singular elements
Journal de Théorie des Nombres de Bordeaux, Volume 3 (1991) no. 2, pp. 337-350.
@article{JTNB_1991__3_2_337_0,
     author = {Rached Mneimn\'e and Fr\'ed\'eric Testard},
     title = {On products of singular elements},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {337--350},
     publisher = {Universit\'e Bordeaux I},
     volume = {3},
     number = {2},
     year = {1991},
     doi = {10.5802/jtnb.54},
     zbl = {0788.16027},
     mrnumber = {1149801},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.54/}
}
TY  - JOUR
TI  - On products of singular elements
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1991
DA  - 1991///
SP  - 337
EP  - 350
VL  - 3
IS  - 2
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.54/
UR  - https://zbmath.org/?q=an%3A0788.16027
UR  - https://www.ams.org/mathscinet-getitem?mr=1149801
UR  - https://doi.org/10.5802/jtnb.54
DO  - 10.5802/jtnb.54
LA  - en
ID  - JTNB_1991__3_2_337_0
ER  - 
%0 Journal Article
%T On products of singular elements
%J Journal de Théorie des Nombres de Bordeaux
%D 1991
%P 337-350
%V 3
%N 2
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.54
%R 10.5802/jtnb.54
%G en
%F JTNB_1991__3_2_337_0
Rached Mneimné; Frédéric Testard. On products of singular elements. Journal de Théorie des Nombres de Bordeaux, Volume 3 (1991) no. 2, pp. 337-350. doi : 10.5802/jtnb.54. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.54/

[1] Glazman-Liubitch, Analyse linéaire dans les espaces de dimension finie, Editions Mir, Moscou (1972). | Zbl: 0243.15002

[2] Jacobson N., Lectures in abstract algebra II Linear algebra, D. Van Nostrand New-York, (1953). | MR: 53905 | Zbl: 0053.21204

Cited by Sources: